gastroenterologist-icon
Stomach pain
My husband is having stomach pain in the upper part of the abdomen since morning. He was under typhoid medication but had his last medicine of the course yesterday. Please suggest any remedy. Seems gastric problem and given aciloc but no improvement.
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.. Well it might be to due to antibiotics...its better you take lot of fluids/water and eat adequately...please review with the physician who has treated you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.